Open Access
Translator Disclaimer
December 2011 Blocks of category $\mathcal{O}$ for rational Cherednik algebras and of cyclotomic Hecke algebras of type $G(r,p,n)$
Kentaro Wada
Osaka J. Math. 48(4): 895-912 (December 2011).

Abstract

We classify blocks of category $\mathcal{O}$ for rational Cherednik algebras and of cyclotomic Hecke algebras of type $G(r,p,n)$ by using the ``residue equivalence'' for multi-partitions.

Citation

Download Citation

Kentaro Wada. "Blocks of category $\mathcal{O}$ for rational Cherednik algebras and of cyclotomic Hecke algebras of type $G(r,p,n)$." Osaka J. Math. 48 (4) 895 - 912, December 2011.

Information

Published: December 2011
First available in Project Euclid: 11 January 2012

zbMATH: 1250.20003
MathSciNet: MR2871286

Subjects:
Primary: 20C08
Secondary: 05E10 , 20C20

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.48 • No. 4 • December 2011
Back to Top